Andreas Ott
Postdoctoral Research Fellow in the Department of Pure Mathematics and Mathematical Statistics at Cambridge University

Research interests

Symplectic topology, algebraic geometry, geometric group theory.

Publications

Removal of singularities and Gromov compactness for symplectic vortices. J. Sympl. Geom., Vol. 12, No. 2, 1-55, 2014.
(with T. Hartnick) Surjectivity of the comparison map in bounded cohomology for Hermitian Lie groups. Int. Math. Res. Notices, No. 9, 2068-2093, 2012.

Preprints

(with T. Hartnick) Bounded cohomology via partial differential equations, I. (27 pages) arXiv:1310.4806.
(with T. Hartnick) Milnor-Wood type inequalities for Higgs bundles. (15 pages) arXiv:1105.4323.
(with F. Ziltener) Gauged Gromov-Witten invariants for monotone symplectic manifolds. (150 pages) In preparation.
(with T. Hartnick) Perturbations of the Spence-Abel equation and deformations of the dilogarithm function. (25 pages) In preparation.
(with T. Hartnick) The comparison map in bounded cohomology of real hyperbolic groups. (10 pages) In preparation.
(with T. Hartnick) Bounded cohomology via partial differential equations, II. In preparation.
(with E. González, C. Woodward, and F. Ziltener) Symplectic vortices with fixed holonomy at infinity. (44 pages) Preliminary version.

Theses

Doctoral thesis: The non-local symplectic vortex equations and gauged Gromov-Witten invariants.
Diploma thesis: On Fano threefolds with b2 ≥ 2.

Teaching

Symplectic Topology (Part III), Lent Term 2014

Contact details

Address:    Department of Pure Mathematics and Mathematical Statistics
Centre for Mathematical Sciences
University of Cambridge
Wilberforce Road
Cambridge CB3 0WB, United Kingdom
Room:   E1.20
E-mail:a.ott@dpmms.cam.ac.uk
Phone:   +44 1223 337927
Fax: +44 1223 337920


Last update: February 13, 2014